Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectral methods for a generalized probability theory


Author: Stanley P. Gudder
Journal: Trans. Amer. Math. Soc. 119 (1965), 428-442
MSC: Primary 06.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0183657-6
MathSciNet review: 0183657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bodiou, Théorie dialectique des probabilités, Gauthier-Villars, Paris, 1964. MR 0182990 (32:472)
  • [2] -, Probabilité sur une treillis non modulair, Publ. Inst. Statist. Univ. Paris 6 (1957), 11-25.
  • [3] N. Dunford and J. T. Schwartz, Linear operators. Parts I, II, Interscience, New York, 1958, 1963. MR 0188745 (32:6181)
  • [4] S. P. Gudder, A generalized probability model for quantum mechanics, Ph.D. Thesis, University of Illinois, Urbana, Ill., 1964.
  • [5] G. W. Mackey, The mathematical foundatious of quantum mechanics, Benjamin, New York, 1963.
  • [6] J. C. T. Pool, Simultaneous observability and the logic of quantum mechanics, Ph.D. Thesis, State University of Iowa, Iowa City, Iowa, 1963.
  • [7] A. E. Taylor, Introduction to functional analysis, Wiley, New York, 1961. MR 0098966 (20:5411)
  • [8] V. S. Varadarajan, Probability in physics and a theorem on simultaneous observability, Comm. Pure Appl. Math. 15 (1962), 189-217. MR 0163616 (29:917)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.40

Retrieve articles in all journals with MSC: 06.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0183657-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society